Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NSAID-induced ulcerative ileocolitis
Autore:
Bachle, T; Dreher, U; Ruhl, U; Walker, S;
Indirizzi:
Kliniken Ludwigsburg Bietigheim GmbH, Innere Med Abt 1, Krankenhaus Bietigheim, Schwerpunkt Gastroenterol, D-74321 Bietigheim Bissingen, Germany Kliniken Ludwigsburg Bietigheim GmbH Bietigheim Bissingen Germany D-74321
Titolo Testata:
MEDIZINISCHE KLINIK
fascicolo: 3, volume: 96, anno: 2001,
pagine: 166 - 170
SICI:
0723-5003(20010315)96:3<166:NUI>2.0.ZU;2-J
Fonte:
ISI
Lingua:
GER
Soggetto:
NONSTEROIDAL ANTIINFLAMMATORY DRUGS; ANTI-INFLAMMATORY DRUGS; INTESTINAL PERMEABILITY; GASTROINTESTINAL-TRACT; RHEUMATOID-ARTHRITIS; DIVERTICULAR-DISEASE; ACETYLSALICYLIC-ACID; INDOMETHACIN; DAMAGE; BACTERIA;
Keywords:
NSAID; diarrhea; ileocolitis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
41
Recensione:
Indirizzi per estratti:
Indirizzo: Bachle, T Kliniken Ludwigsburg Bietigheim GmbH, Innere Med Abt 1, Krankenhaus Bietigheim, Schwerpunkt Gastroenterol, Riedstr 12, D-74321 Bietigheim Bissingen, Germany Kliniken Ludwigsburg Bietigheim GmbH Riedstr 12 Bietigheim Bissingen Germany D-74321
Citazione:
T. Bachle et al., "NSAID-induced ulcerative ileocolitis", MED KLIN, 96(3), 2001, pp. 166-170

Abstract

History and Physical Examination: A 67-year-old woman was admitted to our hospital for spasmodic abdominal pain, diarrhea, and general weakness. She had lost 5 kg of weight over the past few weeks. The patient had a 20-year history of chronic analgetic abuse, mainly consuming over-the-counter nonsteroidal anti-inflammatory drugs (NSAID). Examination: Laboratory examination was remarkable for a low serum albumin(2.3 g/dl), an increased erythrocyte sedimentation rate of 70 mm/h, and a profound anemia of 8.5 g/dl. Ultrasound of the abdomen showed thickening ofthe colonic wall and distended colon loops filled with fluid. On colonoscopy several ulcerations from the sigmoid to the ileum were seen. Histologic examination showed a nonspecific ileocolitis. Diagnosis, Therapy and Clinical Course: After cessation of NSAID intake diarrhea stopped within a few days. Abdominal pain resolved, anemia improved and the patient gained weight. A second colonoscopy revealed healing of thecolonic ulcerations. Additional examinations regarding differential diagnoses showed no pathological results. Clinical course and subsequent clinicaland endoscopic controls revealing further improvement confirmed the diagnosis of an NSAID-induced ileocolitis. Conclusion: This patient is a typical example for NSAID-induced colonic ulcerations. It should be recognized that NSAID induce ulcers not only in theupper gastrointestinal tract. A careful drug history may provide the clue for the cause of lower gastrointestinal tract ulcerations.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/09/20 alle ore 12:56:09